# SDR SWAA106752

- Difficulty date: October 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 45,227 hours, 26,565 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48103MOD102
- Part serial: WN0056
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED WINDOW AND CONTROLLER PER MM.
